MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 FINNED 3 HOLE SHELL 52E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 FINNED 3 HOLE SHELL 52E; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Loss of Range of Motion (2032)
Date of Event 03/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient had an initial right total hip arthroplasty.Subsequently, the patient began to experience moderate pain with a decrease in range of motion approximately 6 years post-implantation.The patient received cortisone injections for right inguinal pain, exacerbated with active hip flexion.The cortisone injections alleviated the pain for three weeks but is now reporting severe pain.No definitive planned intervention has been reported.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2024 - 00037.0001825034 - 2024 - 00038.D10: cat# 650-1057 lot# 537390 cer bioloxd option hd 36mm.Cat# 650-1065 lot# 329700 cer option type 1 tpr sleve -3.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: right inguinal pain exacerbated with active hip flexion.Reported pain 4/10, denies trauma or falls.Tenderness to groin, abnormal rom with flexion, well healed incision.Right hip flexor tendinitis.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
G7 FINNED 3 HOLE SHELL 52E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18451316
Report Number0001825034-2024-00036
Device Sequence Number20778595
Product Code LPH
UDI-Device Identifier00880304672109
UDI-Public(01)00880304672109(17)260812(10)3841407
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142746
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2026
Device Model NumberN/A
Device Catalogue Number110017103
Device Lot Number3841407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer03/21/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight86 KG
Patient RaceWhite